Medikamentös induzierte Syndrome am Bewegungsapparat.

Translated title of the contribution: Drug-induced syndromes of the locomotor system

W. Keitel, G. Bálint, P. Rooney

Research output: Contribution to journalArticle

Original languageGerman
Pages (from-to)1227-1229
Number of pages3
JournalZeitschrift fur Arztliche Fortbildung
Volume83
Issue number24
Publication statusPublished - 1989

Fingerprint

Connective Tissue Diseases
Bone Diseases
Muscular Diseases
Pharmaceutical Preparations

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Medikamentös induzierte Syndrome am Bewegungsapparat. / Keitel, W.; Bálint, G.; Rooney, P.

In: Zeitschrift fur Arztliche Fortbildung, Vol. 83, No. 24, 1989, p. 1227-1229.

Research output: Contribution to journalArticle

Keitel, W. ; Bálint, G. ; Rooney, P. / Medikamentös induzierte Syndrome am Bewegungsapparat. In: Zeitschrift fur Arztliche Fortbildung. 1989 ; Vol. 83, No. 24. pp. 1227-1229.
@article{a4c0041455ef4c4ea9701b4ec5e31cb0,
title = "Medikament{\"o}s induzierte Syndrome am Bewegungsapparat.",
author = "W. Keitel and G. B{\'a}lint and P. Rooney",
year = "1989",
language = "German",
volume = "83",
pages = "1227--1229",
journal = "Zeitschrift fur Evidenz, Fortbildung und Qualitat im Gesundheitswesen",
issn = "1865-9217",
publisher = "Urban und Fischer Verlag Jena",
number = "24",

}

TY - JOUR

T1 - Medikamentös induzierte Syndrome am Bewegungsapparat.

AU - Keitel, W.

AU - Bálint, G.

AU - Rooney, P.

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=0024800253&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0024800253&partnerID=8YFLogxK

M3 - Article

VL - 83

SP - 1227

EP - 1229

JO - Zeitschrift fur Evidenz, Fortbildung und Qualitat im Gesundheitswesen

JF - Zeitschrift fur Evidenz, Fortbildung und Qualitat im Gesundheitswesen

SN - 1865-9217

IS - 24

ER -